# SDR SIMA2020041716008

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523120419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND CORROSION ON FR 22 AT SERVICE DOOR LOWER CUT-OUT.-C/A-PERFORMED PERMANENT REPAIR TO FR 22 AT SERVICE DOOR CUT-OUT IAW EMB 145 SRM 53-00-04RE.
